Four american highschoolers hospitalized after vaping accident

 Four american highschoolers hospitalized after vaping accident

We already know that vaping amongst minors is one of the FDA’s biggest concerns in the USA, and a recent news story that appeared in Lapeer County, Michigan is sure to give the FDA further cause for outrage. Multiple teenagers were taken to the hospital after inhaling “an unknown product” while using an electronic cigarette.

The events took place in southern Michigan on February 27. In the morning, the police were notified that four 9th graders enrolled at Lapeer high school had fallen sick, and that they were complaining of dizziness and vomiting.

An ambulance took the four minors (two boys and two girls) to the Hurley medical center in Flint. More than one of them lost consciousness after ingesting the toxic product.

vape lapeer

A worrying headline

After being treated for a few hours, all four teenagers were able to leave the hospital without any difficulties. Soon after, it was proven that the vaping accidentwas indeed the reason for their health scare.

A state police laboratory in Bridgeport, Michigan must analyze the substance in question. Because of the symptoms described, it is possible that the e-liquid was an illegal THC-based e-liquid, which means it had nothing to do with vaping products or flavors sold on the open market. The police interrogated two teenagers accused of giving the four teens the e-liquid.

This isolated incident seems to be the result of malicious intent. However, the police also suggested the potential “dangers of inhaling vapor” as well as a “vaping phenomenon amongst students in Lapeer County.” Unfortunately, these days it doesn’t seem like the electronic cigarette is getting any good press in the United States.

Pauline

Pauline est connue à BlogVape pour son palais. Amatrice d'e-liquides rares et pro du marché, elle vape avant-tout pour les saveurs.

Copy link
Powered by Social Snap